MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. PWRD ECH FLEX 60MM 44CM SHAFT; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. PWRD ECH FLEX 60MM 44CM SHAFT; STAPLE, IMPLANTABLE
Model Number PLE60A
Medical Device Problem Codes Failure to Fire (2610); Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unk.Date of event is 2022, event day and month unknown.Captured as (b)(6) 2022.Investigation summary: the product was returned to ethicon endo-surgery for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that one ple60a device was returned with no apparent damage and with no reload present.The device was returned with a non-working firing mechanism.In order to evaluate the condition of the internal components, the device was disassembled.Upon disassembling, evidence of corrosion was noted on the shaft and frames.No functional testing could be performed due to the returned condition of the device.One possible cause for this condition may be exposure of cleaning solutions.Please reference the instruction for use for more information.As part of ethicon endo surgery¿s quality process, all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.
 
Event or Problem Description
It was reported that the blade of gun got stuck the manual over ride was used to bring the back to proximal end.

Brand Name
PWRD ECH FLEX 60MM 44CM SHAFT
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
329348013
MDR Report Key15458836
Report Number3005075853-2022-06280
Device Sequence Number6896820
Product Code GDW
UDI-Device Identifier10705036014300
UDI-Public10705036014300
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K110385
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model NumberPLE60A
Device Catalogue NumberPLE60A
Device Lot NumberU5C68Z
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/29/2022
Initial Report FDA Received Date09/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown